# SDR ASAA2019112081373

- Difficulty date: November 18, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 14,786 hours, 4,766 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND UNSUCCESSFUL. GROUNDED - YES. PERFORMED DFCS BITE REFERENCE B737-900 FIM 22-11 TASK 801. NO CURRENT STATUS FAULTS. ACCOMPLISHED LAND VERIFY TEST REFERENCE B737-900 AMM TASK 22-11-00-700-801. ALL TESTS PASS. CLEARS MEL 22-20B AND 22-99B.
